# SDR CALA9601202

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN FRAME JUST FORWARD OF RUDDER TRIM MOUNT AT TAIL COMPARTMENT STA 1143.  A NEW ANGLE WAS INSTALLED ON FRAME IAW SRM 51-10-4.
